56th meeting of the PAC for Condensed Matter Physics

Report of Contributions

Contribution ID: 1 Type: not specified

1. Opening of the meeting

Tuesday, 17 January 2023 10:00 (10 minutes)

Presenter: NAGY, D. L.

Contribution ID: 2 Type: not specified

2. Implementation of the recommendations of the 55th PAC meeting

Tuesday, 17 January 2023 10:10 (15 minutes)

Presenter: NAGY, D. L.

Contribution ID: 3 Type: not specified

3. Information on the Resolution of the 132nd session of the JINR Scientific Council (September 2022) and on the decisions of the Committee of Plenipotentiaries of the Governments of the JINR Member States (November 2022)

Tuesday, 17 January 2023 10:25 (30 minutes)

Presenter: KOSTOV, L.

Contribution ID: 4 Type: **not specified**

4. Status of the IBR-2 reactor in the framework of the new Seven-Year Plan for the Development of JINR

Tuesday, 17 January 2023 10:55 (30 minutes)

Presenter: SHVETSOV, V.

Contribution ID: 5 Type: **not specified**

5. Tasks and prospects for the operation of the IBR-2 reactor

Tuesday, 17 January 2023 11:30 (20 minutes)

Presenter: DOLGIKH, A.

Contribution ID: 6 Type: **not specified**

6.1. Theme "Investigations of Functional Materials and Nanosystems Using Neutron Scattering": main activities and projects in the framework of the Seven-Year Plan for the Development of JINR for 2024–2030

Tuesday, 17 January 2023 12:10 (20 minutes)

Presenter: KOZLENKO, D.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024

Contribution ID: 7 Type: **not specified**

6.2. Theme "Scientific and Methodological Research and Developments for Condensed Matter Investigations with IBR-2 Neutron Beams"

Tuesday, 17 January 2023 12:35 (20 minutes)

Presenter: BODNARCHUK, V.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024

Contribution ID: 8 Type: not specified

6.3. Theme "Optical Methods in Condensed Matter Studies": current activities and the concept of further development

Tuesday, 17 January 2023 13:00 (20 minutes)

Presenter: ARZUMANYAN, G.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024

Contribution ID: 9 Type: **not specified**

6.4. Theme "The New Neutron Source at FLNP JINR": current status and plans for 2024–2030

Tuesday, 17 January 2023 15:00 (20 minutes)

Presenter: BULAVIN, M.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024

Contribution ID: 10 Type: not specified

6.5. Status and prospects of the MLIT scientific programme

Tuesday, 17 January 2023 15:25 (20 minutes)

Presenter: DERENOVSKAYA, O.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024

Contribution ID: 11 Type: not specified

6.6. Theme "Theory of Complex Systems and Advanced Materials"

Tuesday, 17 January 2023 15:50 (20 minutes)

Presenter: ANITAS, E.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024

Contribution ID: 12 Type: not specified

6.7. Status and prospects of the DLNP scientific programme

Tuesday, 17 January 2023 16:30 (20 minutes)

Presenter: GLAGOLEV, V.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024

Contribution ID: 13 Type: not specified

6.9. Theme "Radiation Materials Science, Nanotechnological and Biomedical Investigations Using Beams of Accelerated Heavy Ions"

Tuesday, 17 January 2023 17:20 (20 minutes)

Presenter: APEL, P.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR Research and International Cooperation for 2024

Contribution ID: 14 Type: not specified

7. General discussion

Tuesday, 17 January 2023 17:45 (1 hour)

Contribution ID: 15 Type: not specified

8. Meeting of the PAC members with the JINR Directorate

Wednesday, 18 January 2023 10:00 (1 hour)

Contribution ID: 16 Type: not specified

9. Scientific Report "Diagnostics of socially significant diseases using affine track membranes modified with DNA aptamers"

Wednesday, 18 January 2023 11:00 (20 minutes)

Presenter: ZAVYALOVA, E.

Contribution ID: 17 Type: not specified

10. Poster presentations by young scientists

Wednesday, 18 January 2023 11:25 (1h 30m)

Contribution ID: 18 Type: not specified

11. Voting for and selection of the best poster presentations

Wednesday, 18 January 2023 12:55 (15 minutes)

Contribution ID: 19 Type: not specified

12. Preparation of the PAC recommendations including proposals for the next PAC meeting

Wednesday, 18 January 2023 13:30 (30 minutes)

Session Classification: Closed session

Contribution ID: 20 Type: not specified

13. Closing of the meeting

Wednesday, 18 January 2023 14:00 (5 minutes)

Contribution ID: 21 Type: not specified

6.8. Theme "Research on the Biological Effects of Ionizing Radiation with Different Physical Characteristics"

Tuesday, 17 January 2023 16:55 (20 minutes)

Presenter: BUGAY, A.

Session Classification: 6. Reports on the themes to be included in the Topical Plan for JINR

Research and International Cooperation for 2024